im 13 years old and recently started having anxiety or heart problems not sure if it 1 or the other but my heart will heart and it has all kind of symptoms but its been happining 4 days now on monday i see a docter but untill then id like help should i be worried? if so what should i do? can it ? be fatall? please help i took 1 20mg rittalin about to weeks ago and i dipt my finger in a broke adderall and put that in my mouth about 3 days ago pllz help
It sounds like you might be having a panic attack. I am not a doctor or nurse, but, I do have panic/anxiety disorder. It started when I was about your age, something about your hormones kicking in and your body changing is probably triggering it. When you have a panic attack, any of your 5 senses can be exaggerated and you will be really aware of weird sensations and it can cause you to hyperventilate. If that is what is happening, you can try this, get a small plastic sandwich bag or small paper bag and breathe slowly into it, for just a couple of minutes, NO MORE. If you start feeling calmer or better, then you did hyperventilate and you can repeat this trick if you feel it happen again, but, don't do it continually, you need oxygen. Panic attacks can make you breathe too fast and then you get too much oxygen and it can then make you really aware of heart palpitations and really scared. Look up panic attacks and hyperventilation and see if that sounds like what could be happening to you. Panic attacks run in families so, you might think about any family member who seems overly nervous, is considered a hypochondriac, or just weird and seek that person out and ask them if they have or suspect they have panic attacks and what helped them. I really think you will be fine your doctor's appointment, but a panic attack will make you feel like you are dying, so, just remember that you probably aren't, or you would likely be having symptoms that someone else would notice and try the anti hyperventilation tip and see if you feel any better. Please let someone you trust know how weird you feel and how scared you are, so, that if something else is going on, they can get you some immediate help. I read your post really well and it really sounds like a panic attack to me, don't take any more of the medicine until your doctor's appointment if you can help it. If it is a panic attack, the medicine will make it feel much worse than it is. Good Luck, I am saying a Prayer or 5 for you. Patti
hi jdy123, no it can't have a bad reaction. take a deep breath and try to calm yourself down.the pills you took will out of your system very soon. try to relax and lay down in a dark and quiet room. you will be ok that stuff u took is just making u feel like crap.dont even give it a second thought.U will ok im sure.just lay quietly ur gonna b fine.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 19 Dec 2010 • 2 answers
Posted 15 Jan 2011 • 5 answers
Can low amounts of xanax be taken safely long-term for chronic anxiety panic phobic-avoidances, etc?
Posted 29 Oct 2011 • 8 answers
Posted 4 Feb 2013 • 2 answers